# SDR AALA20001217

- Difficulty date: July 26, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N717AA
- Make and model: Boeing 727227
- Aircraft serial: 20610
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Stair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA DURING OVERNIGHT MAINTENANCE AFT STAIRWELL OVERHEAD EMERGENCY LIGHT INOPERATIVE. REPAIRED WIRE SYSTEM GROUND CHECK NORMAL OPERATION.
